Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Hit head at accident, swelling, terrible increase in pain. Could this be serious?

I hit my head in car accident last night and blacked out. There. Was immediate swelling and terrible pain. Today the pain is still there a 4/10 with taking 600 of Motrin every 4-6 hours round the clock. The swelling is all s present and I can t open my mouth or chew without an increase in the pain. Could this be serious?
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
Thanks for coming to HCM. Did you get hit on your face OR head? You should visit ER or your local doctor who can do X-ray to rule out fracture, and any further complications. Based on the site of injury, it needs to be decided if you need CT scan too. Also, please note, taking high dose of Motrin can cause gastritis, please take antacid along with Motrin till you see the doctor.
Wish you a speedy recovery!
Answered: Sat, 2 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor